MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +2MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTND GLENO D38MM +2MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130762138
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gleneosphere would not thread into metaglene.Continued to spin and threads would not engage.Normally 9 turns of the screw driver.Thread checked the metaglene and they were fine.Tried 3 glenospheres; 2 would not engage.The third slightly engaged.Tried different implant.With same result.Surgery was delayed 20 minutes.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that the adverse effect was unknown.It also states that there were no allegations to screw driver.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "gleneosphere would not thread into metaglene.Continued to spin/ threads would not engage normally 9 turns of the screw driver.Thread checked the metaglene and they were fine.Tried 3 glenospheres.2 would not engage the third slightly engaged." the product was not returned to depuy synthes, however photos were provided for review.See attachment image.Jpg.The photographs attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTND GLENO D38MM +2MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18236092
Report Number1818910-2023-24329
Device Sequence Number11589576
Product Code PHX
UDI-Device Identifier10603295502494
UDI-Public10603295502494
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number130762138
Device Lot NumberD21100985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown